Raised bubbles (blistering) under tongue, extreme burning, palpitations, nervous shaking. I am on prednisone, pain med, and infusion for RA
The shaking, and palpitations is caused by the Novocaine anesthetic. It has epinephrine in it because it makes the effect of numbness last longer. You can request next time that the dentist use the kind without the epinephrine.
The bubbling and burning sounds like an allergic reaction to something used during the root canal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just been diagnosed with burning mouth syndrome after root canal and crown on two teeth where
Posted 21 Feb 2010 • 5 answers
Posted 2 Dec 2014 • 2 answers
I previously ask about Epinephrine reaction but not sure about the answer. Shaking and palpitations?
Posted 17 Apr 2015 • 1 answer
Posted 8 Sep 2018 • 0 answers
Mirtazapine. First OK but day 5 had palpitations, very dry mouth, sore gums & mouth, groggy headache
Posted 9 Sep 2018 • 0 answers